# SDR HNAA2018091100222

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,971 hours, 39,486 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF EICAS DUE TO NO TAKEOFF CONFIG CAS MSG AT APPROXIMATELY 75 KNOTS. TAXING IN BACK SPOILER FAIL EICAS MESSAGE COMES ON INTERMITTENTLY.
